# SDR ASAA2020111933571

- Difficulty date: November 19, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,953 hours, 6,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATED PRIOR TO TOP OF DESCENT ON RECALL, CLEARED WHEN MASTER CAUTION PRESSED.  GROUNDED-YES.  PERFORMED PACK TEMP BITE PROCEDURE, PER B737-900 FIM 21-62 TASK 801 AND HAD FLT DECK TRIM VALVE FAULT.  PERFORMED FIM 21-62 TASK 833 AND FAULT CLEARED.
